# SDR SWAA2025010279575

- Difficulty date: December 19, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-27 FORWARD CARGO PIT FOUND RH Z-ANGLE BAFFLE CORRODED BETWEEN STATIONS 500H AND 500I RBL 24; WL 156 DURING FOM INSPECTION.<[01] REMOVED DAMAGE FROM FORWARD CARGO PIT FOUND RH Z-ANGLE BAFFLE CORRODED BETWEEN STATIONS 500H AND 500I RBL 24. IAW SRM 51-10-02; 53-00-53-1A-2. STEP 2 D; MATERIAL LOSS REMOVED IS MORE THAN 50 % THEREFORE IS OUT OF LIMITS IAW SRM 53-00-53-1A-2; REPLACED WITH NEW BAFFLE PN 143A7503-12 ATAG A282917; IAW BOEING DWG 143A7505 ID:0151 REV-;[02] VERIFIED STEP 1. (RII);[03] AUDIT C/W.
